# SDR 06FDEA0100

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 2700 · Flight Control System
- Part: Spring
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARTRIDGE SPRING ASSY ITEM 820 P/N ARH 1694-1 WITHOUT EO# 8-2780-7-4308   APPLICABLE.  ACCOMPLISHED EO# 8-2780-7-4308 P1 ATTACHED, IN CONJUNCTION WITH NRC FEDEX, N00263/F160263.
